# SDR AALA202307073961

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 31,217 hours, 13,346 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: JUST AFTER TAKE OFF, FLIGHT ATTENDANT REPORTS STRONG ODOR OF BURNING RUBBER. ODOR CONTINUED ON AND OFF DURING CRUISE, AND RETURNED JUST BEFORE LANDING. ODOR ONLY IN FORWARD GALLEY. MAINTENANCE FOUND THE FORWARD GALLEY #1 OVEN TO BE THE SOURCE OF THE ODOR AND REPLACED IT PER AMM 25-32-03.
